Do you suffer from minor aches and pains like a headache, backache or a toothache?
Flanax Pain Reliever Tablets will help with all your pains! Even a simple common cold to certain symptoms and conditions like arthritis, fever, and menstrual cramps. The other day I had a leg cramp, and it wouldn’t go away. So I took a Flanax tablet and bam within 30 minutes my pain felt so much better. I was able to walk on it after taking it, and the pain didn’t come back at all!
What Flanax can help you with:
BACK PAIN TREATMENT
MENSTRUAL CRAMPS TREATMENT
Directions for use
- For adults and children 12 years and older, take 1 tablet every 8 to 12 hours while symptoms last. For the first dose, you may take 2 tablets within the first hour.
- Do not exceed 2 tablets in any 8 to 12 hour period.
- Do not exceed 3 tablets in a 24-hour period.
- Adults over 65 years old cannot take more than 1 tablet every 12 hours unless directed by a doctor.
- For using Flanax Pain Reliever with children under 12 years old, always ask a doctor first.
- Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin.
Don’t take if:
- Are age 60 or older
- Have had stomach ulcers or bleeding problems
- Take a blood thinning (anticoagulant) or steroid drug
- Take other drugs containing a NSAID (aspirin, ibuprofen, naproxen, or others)
- Have 3 or more alcoholic drinks every day while using this product
- Take more or for a longer time than directed
- Have ever had an allergic reaction to any other pain reliever/fever reducer
- Are about to receive heart surgery or recently received oneYou should not take the tablets when you:
Active Ingredients: Naproxen Sodium 220 mg (naproxen 200mg) as a pain reliever and fever reducer.